By Topic

A simple analysis of average queueing delay in tree networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Modiano, E. ; Lincoln Lab., MIT, Lexington, MA, USA ; Wieselthier, J.E. ; Ephremides, Anthony

We develop an approach to the analysis of average queueing delay in a tree network of discrete-time queues with constant service time. The analysis of such systems is pertinent to packet-switched data networks with fixed-length packets. Our solution is based on considering an equivalent network, in which at each node packets in transit are given priority over exogenous arrivals. The solution to the equivalent model is easily computed, and, hence, the solution to the original model can be obtained

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 2 )